Transplant-associated thrombotic microangiopathy (TMA) in the post–organ transplantation setting occurs from a number of potential inciting factors, such as the use of calcineurin inhibitors, ischemic injury, infections, or antibody-mediated rejection leading to unchecked complement activation and end-organ damage. Delayed recognition of this condition can result in allograft loss. In this case description, we describe the first case of de novo TMA in a patient with polycystic kidney disease that occurred immediately after kidney transplantation. The diagnosis was made promptly on the basis of clinical and laboratory characteristics by a multidisciplinary team and confirmed through kidney biopsy, which showed acute TMA. The patient was successfully managed by replacing tacrolimus with belatacept, which targets cytotoxic T lymphocyte antigen 4, and use of eculizumab, a C5 inhibitor. Eculizumab treatment was discontinued after 3 months of complement inhibition on the patient’s request, and relapse of TMA has not been encountered after more than 1 year of follow-up.